# SDR KCSA2018091731806

- Difficulty date: September 13, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 44,985 hours, 9,002 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 702334
- Condition: Unserviceable
- Location: Nr 3
- Part time: 91,938 hours, 15,795 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

ENGINE 3 OIL FILTER ILLUMINATED. REMOVED AND REPLACED NR 3 ENGINE IAW AMM 71-00 AND TASK CARD 71-001-00-00. PERFORMED TEST NUMBER 3 AND TEST NUMBER 10 IAW AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME.
